Recent Results in Large Amplitude Monophase Nonlinear Geometric Optics

  • Christophe Cheverry
Part of the International Mathematical Series book series (IMAT, volume 6)


Weak Solution Large Amplitude Weak Limit Open Domain Eikonal Equation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    C. Bardos, What use for the mathematical theory of the Navier-Stokes equations, In: Mathematical Fluid Mechanics, Birkhauser, 2001, 1-25.Google Scholar
  2. 2.
    R. T. Chacon, Oscillations due to the transport of microstructures, SIAM J. Appl. Math. 48 (1988), no. 5, 1128-1146.MATHCrossRefMathSciNetGoogle Scholar
  3. 3.
    C. Cheverry, Propagation of oscillations in real vanishing viscosity limit, Commun. Math. Phys. 247 (2004), no. 3, 655-695.MATHCrossRefMathSciNetGoogle Scholar
  4. 4.
    C. Cheverry, Cascade of phases in turbulent flows, Bull. Soc. Math. Fr. 134 (2006), no. 1, 33-82.MATHMathSciNetGoogle Scholar
  5. 5.
    C. Cheverry, Sur la propagation de quasi-singularités [in French], Sémin. Équ. Dériv. Partielles, Éc. Polytech. Cent. Math., Palaiseau Sémin. 2005. 2004-2005, Exp. no. 8.Google Scholar
  6. 6.
    C. Cheverry, Counter-examples to the concentration-cancellation property, Scholar
  7. 7.
    C. Cheverry, O. Guès, and G. Métivier, Oscillations fortes sur un champ linéairement dégénéré [in French], Ann. Sci. Éc. Norm. Supér. (4) 36 (2003), no. 5, 691-745.Google Scholar
  8. 8.
    C. Cheverry, O. Guès, and G. Métivier, Large amplitude high frequency waves for quasilinear hyperbolic systems, Adv. Differ. Equ. 9 (2004), no. 7-8, 829-890.MATHGoogle Scholar
  9. 9.
    J.-M. Delort, Existence de nappes de tourbillon en dimension deux, J. Am. Math. Soc. 4 (1991), no. 3, 553-586.MATHCrossRefMathSciNetGoogle Scholar
  10. 10.
    R.-J. DiPerna and A. J. Majda, Oscillations and concentrations in weak solutions of the incompressible fluid equations, Commun. Math. Phys. 108 (1987), 667-689.MATHCrossRefMathSciNetGoogle Scholar
  11. 11.
    S. Friedlander, W. Strauss, and M. Vishik, Nonlinear instability in an ideal fluid, Ann. Inst. Henri Poincaré, Anal. Non Linéaire 14 (1997), no. 2, 187-209.MATHCrossRefMathSciNetGoogle Scholar
  12. 12.
    I. Gallagher and L. Saint-Raymond, On pressureless gases driven by a strong inhomogeneous magnetic field, SIAM J. Math. Anal. 36 (2005), no. 4, 1159-1176.MATHCrossRefMathSciNetGoogle Scholar
  13. 13.
    O. Guès, Développement asymptotique de solutions exactes de systèmes hyperboliques quasilinéaires [in French], Asymptotic Anal. 6 (1993), 241-269.MATHGoogle Scholar
  14. 14.
    O. Guès, Ondes multidimensionnelles ϵ-stratifiées et oscillations [in French], Duke Math. J. 68 (1992), no. 3, 401-446.Google Scholar
  15. 15.
    E. Grenier, On the nonlinear instability of Euler and Prandtl equations, Commun. Pure Appl. Math. 53 (2000), no. 9, 1067-1091.MATHCrossRefMathSciNetGoogle Scholar
  16. 16.
    J.-L. Joly, G. Métivier, and J. Rauch, Generic rigorous asymptotic expansions for weakly nonlinear multidimensional oscillatory waves, Duke Math. J. 70 (1993), no. 2, 373-404.MATHCrossRefMathSciNetGoogle Scholar
  17. 17.
    J.-L. Joly, G. Métivier, and J. Rauch, Several recent results in nonlinear geometric optics, Progr. Nonlinear Differential Equations Appl., 21, Birkhauser Boston, Boston, MA, (1996).Google Scholar
  18. 18.
    A. J. Majda and A. L. Bertozzi, Vorticity and Incompressible Flow, Cambridge Univ. Press, Cambridge, 2002.MATHGoogle Scholar
  19. 19.
    D. W. McLaughlin, G. C. Papanicolaou, and O. R. Pironneau, Convection of microstructure and related problems, SIAM J. Appl. Math. 45 (1985), no. 5, 780-797.MATHCrossRefMathSciNetGoogle Scholar
  20. 20.
    G. Lebeau, Non linear optic and supercritical wave equation, Bull. Soc. Roy. Sci. Liège 70 (2001), no. 4-6, 267-306.MATHMathSciNetGoogle Scholar
  21. 21.
    J. Rauch, Lectures on Geometric Optics, Providence, RI, 1999.Google Scholar
  22. 22.
    D. Serre, Oscillations non-linéaires hyperboliques de grande amplitude [in French], In: Nonlinear Variational Problems and Partial Differential Equations, Notes Math. Ser., 320, Longman Sci. Tech., Harlow, 1995, pp. 245-294.Google Scholar

Copyright information

© Springer Science+Business Media, LLC 2008

Authors and Affiliations

  • Christophe Cheverry
    • 1
  1. 1.University of Rennes IRennesFrance

Personalised recommendations